The invariants of the third symmetric power representation of SL_2(F_p)

Shank, R. James and Hobson, Ashley (2011) The invariants of the third symmetric power representation of SL_2(F_p). Journal of Algebra, 333 (1). pp. 241-257. ISSN 0021-8693. (Full text available)

PDF
Download (219kB)
[img]
Official URL
http://dx.doi.org/10.1016/j.jalgebra.2011.02.023

Abstract

For a prime p>3, we compute a finite generating set for the SL_2(F_p)-invariants of the third symmetric power representation. The proof relies on the construction of an infinite SAGBI basis and uses the Hilbert series calculation of Hughes and Kemper.

Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science) > QA150 Algebra
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Pure Mathematics
Depositing User: R James Shank
Date Deposited: 11 Jun 2010 13:29
Last Modified: 30 May 2014 09:47
Resource URI: http://kar.kent.ac.uk/id/eprint/24902 (The current URI for this page, for reference purposes)
  • Depositors only (login required):

Downloads

Downloads per month over past year